# SDR SWAA2013073018679

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,368 hours, 22,972 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5910044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CRACKED AT TE.  REPAIRED AILERON IAW SRM.
